MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVELATION HIP; REVELATION MICROMAX, REDUCED NECK, SZ 13.5 RIGHT

ENCORE MEDICAL L.P. REVELATION HIP; REVELATION MICROMAX, REDUCED NECK, SZ 13.5 RIGHT
Model Number 427-42-135
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to a femur fracture.The previous surgery and the surgery detailed in this investigation occurred 37 days apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to a femur fracture.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to a femur fracture.

Brand Name
REVELATION HIP
Common Device Name
REVELATION MICROMAX, REDUCED NECK, SZ 13.5 RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8391194
Report Number1644408-2019-00150
Device Sequence Number13860189
Product Code KWA
UDI-Device Identifier00888912080989
UDI-Public(01)00888912080989
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Model Number427-42-135
Device Catalogue Number427-42-135
Device Lot Number713G1032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-364, LOT 869B1134
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR